Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the triangulation of manifolds and the Hauptvermutung


Authors: R. C. Kirby and L. C. Siebenmann
Journal: Bull. Amer. Math. Soc. 75 (1969), 742-749
DOI: https://doi.org/10.1090/S0002-9904-1969-12271-8
MathSciNet review: 0242166
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. T. Farrell, Thesis, Yale University, New Haven, Conn., 1967.
  • 2. F. T. Farrell and W. C. Hsiang, Manifolds with π (to appear).
  • 3. M. W. Hirsch, On non-linear cell-bundles, Ann. of Math (2) 84 (1966), 373-385. MR 200936
  • 4. W. C. Hsiang and J. L. Shaneson, Fake tori, the annulus conjecture and the conjectures of Kirby, Proc. Nat. Acad. Sci. U.S.A. (to appear). MR 270378
  • 5. R. C. Kirby, Stable homeomorphisms and the annulus conjecture, Ann. of Math. (2) 90 (1969). MR 242165
  • 6. R. C. Kirby, Announcement distributed with preprint of [5], 1968.
  • 7. R. C. Kirby and L. C. Siebenmann, A triangulation theorem, Notices Amer. Math. Soc. 16 (1969), 433.
  • 8. R. C. Kirby, L. C. Siebenmann and C. T. C. Wall, The annulus conjecture and triangulation, Notices Amer. Math. Soc. 16 (1969), 432.
  • 9. R. K. Lashof, Lees'immersion theorem and the triangulation of manifolds, Bull. Amer. Math. Soc. 75 (1969), 535-538. MR 239603
  • 10. R. K. Lashof and M. Rothenberg, Triangulation of manifolds. I, II, Bull. Amer. Math. Soc. 75 (1969), 750-754, 755-757. MR 247631
  • 11. J. A. Lees, Immersions and surgeries of topological manifolds, Bull. Amer. Math. Soc. 75 (1969), 529-534. MR 239602
  • 12. C. P. Rourke and B. J. Sanderson, On the homotopy theory of ∆-sets (toappear).
  • 13. L. C. Siebenmann, On the homotopy type of compact topological manifolds, Bull. Amer. Math. Soc. 74 (1968), 738-742. MR 227983
  • 14. D. P. Sullivan, On the hauptvermutung for manifolds, Bull. Amer. Math. Soc. 63 (1967), 598-600. MR 212811
  • 15. C. T. C. Wall, Surgery on compact manifolds, preprint, University of Liverpool. MR 1747526
  • 16. C. T. C. Wall, On homotopy tori and the annulus theorem, Proc. London Math. Soc. (to appear). MR 242164
  • 17. R. C. Kirby and L. C. Siebenmann, For manifolds the Hauptvermutung and the triangulation conjecture are false, Notices Amer. Math. Soc. 16 (1969), 695.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12271-8

American Mathematical Society